RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1965, Volume 10, Issue 3  


Some limit theorems of the queueing theory. II. (Many channels systems)
A. A. Borovkov
409
Errata: “Some limit theorems of the queueing theory. I.”
A. A. Borovkov
437
On decomposition of continuous submartingales
K. È. Dambis
438
The law of iterated logarithm for Cesaro's and Abel's methods of summation
V. F. Gaposhkin
449
К исследованию асимптотической мощности критериев согласия
D. M. Chibisov
460
On a characterisation of a class of probability distributions by those of some statistics
Yu. V. Prokhorov
479
On a characterization of the Poisson distribution and its statistical applications
L. N. Bol'shev
488

Short Communications
Some properties of estimators of the spectrum of a stationary process
T. L. Malevich
500
Об абсолютной непрерывности безгранично делимых распределений при сдвигах
A. V. Skorokhod
510
On the closeness of the distributions of the two sums of independent random variables
V. M. Zolotarev
519
On some classes of processes with independent increments
B. A. Rogozin
527
On the distribution of the maximum of a process with indepen dent increments
È. S. Shtatland
531
On the second moments of an estimate of the spectral function
M. P. Shaifer
536
On an application of the connection between the Brownian motion and the Dirichlet problem
R. V. Ambartzumian
539
On relation between limit theorems on finite groups and an ergodic theorem for Markov chains with bistochastic transition matrix
V. M. Maksimov
544
On the probability of the non-appearence of a given number of $s$-tuples in compound Markov chains
P. F. Belyaev
547
Markov chains, skew products and ergodic theorems for “general” dynamic systems
V. I. Oseledets
551
On the number of repetitions in Markov chains
S. A. Ivankov
557
Limit theorems for a random walk of a special kind
S. G. Maloshevskii
560
On the asymptotic solution of a system of linear differential equations with small random coefficients.
R. F. Matveev
567
On existence of a limit distribution in queueing systems with bounded sojourn time
L. G. Afanas'eva
570
On an extremal problem in probability theory
G. D. Kartashov, A. N. Yavriyan
579
On finding a functional dependence between random variables
G. D. Kartashov
584
Some extremal problems connected with the theory of search
V. I. Arkin
593

A letter to the editor
V. P. Chistyakov
597
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019